No Cover Image

Journal article 303 views

Hopf fibration and monopole connection over the contact quantum spheres / T. Brzeziński; L. Da̧browski; B. Zieliński; Tomasz Brzezinski

Journal of Geometry and Physics, Volume: 50, Issue: 1-4, Pages: 345 - 359

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Geometry and Physics
ISSN: 03930440
Published: 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39812
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1-4
Start Page: 345
End Page: 359